# SDR USAA991269

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727e
- Part time: 40,758 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON IN CLE, FOUND 3 INCH LONG CRACK ON SKIN AT STATION 727E FUSELAGE BELLY CENTER LINE AT NR 3 COMM ANTENNA MOUNT AREA.  REMOVED CRACK, INSTALLED DOUBLER AND FILLER PER SRM 53-00-01 FIG 202.  (M)
